MAUDE Adverse Event Report: SYNOVIS MICRO COMPANIES ALLIANCE, INC GEM FLOW COUPLER; FLOWMETER, BLOOD, CARDIOVASCULAR

SYNOVIS MICRO COMPANIES ALLIANCE, INC GEM FLOW COUPLER; FLOWMETER, BLOOD, CARDIOVASCULAR
Model Number GEM2753FC
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: d4, d9, h3, h4, h6, h11.H11: the actual flow coupler device was not available; however, the packaging components were returned (carton, instructions for use, implant record, and outer tray with lid pulled back).Visual inspection of the packaging components did not identify any abnormalities that could have contributed to the reported condition.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a 2.5mm flow coupler was broken (not further specified).This was identified prior to patient use.There was no patient involvement.No additional information is available.

Brand Name
GEM FLOW COUPLER
Common Device Name
FLOWMETER, BLOOD, CARDIOVASCULAR
Manufacturer (Section D)
SYNOVIS MICRO COMPANIES ALLIANCE, INC
saint paul MN
Manufacturer (Section G)
SYNOVIS SURGICAL INNOVATIONS
2575 university ave w
saint paul MN 55114
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19544379
Report Number1416980-2024-02926
Device Sequence Number20732100
Product Code DPW
UDI-Device Identifier00844735006001
UDI-Public(01)00844735006001(17)281202
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132727
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberGEM2753FC
Device Catalogue Number515101250010
Device Lot NumberSP23L04-1985433
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2024
Supplement Date Received by Manufacturer07/01/2024
Initial Report FDA Received Date06/15/2024
Supplement Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown